# SDR ASOA201803215088

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 31,101 hours, 22,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319
- Part time: 31,101 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 FRAME IS CORRODED BETWEEN STRINGER 25L AND 26R.  REPLACED THE FRAME SECTION IAW REO 670-53-21-7992, REV A,  AND ECTC REO 670-53-21-799 02.
